# SDR DXTA200702185

- Difficulty date: May 10, 2007
- Submitted: May 17, 2007
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605665
- Aircraft time: 514 hours, 400 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: D45C24
- Part serial: 906
- Condition: Inoperative
- Location: Hyd System
- Part time: 514 hours, 400 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER FLAPS WERE SELECTED UP, HYD PRESS ANNUNCIATOR REMAINED ILLUMINATED.  AFTER 40 SECONDS -STAB MISCOMP- ANNUNCIATOR ALSO ILLUMINATED WITH FLASHING MASTER CAUTION.  RAN AIRCRAFT ON EITHER & BOTH ENGINES CYCLED FLAPS FOUND STABS OPERATION WITHIN TIME LIMITS.  (22 SECONDS FULL TRAVEL).  CONNECTED GROUND HYDRAULIC UNIT.  FOUND OPERATION STILL WITHIN LIMITS.  (NO CHANGE)  SUSPECT AIRSPEED SWITCH. (TAH32256).  C/W AIRSPEED SWITCH CHECK, RESISTANCE BETWEEN PIN A AND B NOT TO BE INFINITE.  REMOVED & REPLACED AIR SPEED SWITCH IAW 560 XL MM 27-40-00.  C/W LEAK TEST IAW 560 XL MM 34-11-08, MM 604.  POSITION HORIZONTAL STAB IAW 560XL MM  27-40-00.  SYSTEM OPS TEST OKAY.
